Conditions for singular incidence matrices

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)179-183
JournalJournal of Algebraic Combinatorics
Volume21
Issue number2
Publication statusPublished - 2005

Cite this

@article{656ac575e09c4b1d83790d47fb707de9,
title = "Conditions for singular incidence matrices",
author = "W.H. Haemers",
note = "DP 2003-66",
year = "2005",
language = "English",
volume = "21",
pages = "179--183",
journal = "Journal of Algebraic Combinatorics",
issn = "0925-9899",
publisher = "Springer Netherlands",
number = "2",

}

Conditions for singular incidence matrices. / Haemers, W.H.

In: Journal of Algebraic Combinatorics, Vol. 21, No. 2, 2005, p. 179-183.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Conditions for singular incidence matrices

AU - Haemers, W.H.

N1 - DP 2003-66

PY - 2005

Y1 - 2005

M3 - Article

VL - 21

SP - 179

EP - 183

JO - Journal of Algebraic Combinatorics

JF - Journal of Algebraic Combinatorics

SN - 0925-9899

IS - 2

ER -